# SDR SWAA2021101220696

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS 847 - 867, RBL 21, WL 164.   FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0.   LOCATED AND DRILLED A NEW AFT SHIELD IAW SRM 51-40-05, AND DWG 146A0081.   INSTALLED THE NEW SHIELD BETWEEN BS 847 - 867, RBL 21, WL 164 IAW SRM 51-40-02-0G-0, AND DWG 146A0081.
